# SDR DL73S960415

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C2524216A
- Condition: Torn
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO THE FATIGUE FAILURE OF THE O/B ACTUATOR FITTING, THE FRONT SPAR AND THE UPPER SKIN OF THE SUBJECT SPOILER WERE TORN.  IN ACCORDANCE WITH BACO S/B 737-57-1207, THE SKIN AND SPOILER WERE REPAIRED.
